T Nation

T and ADX


#1

So I am feeling better. 100 mg of T every 6 days and .5 ADX EOD. The buds are not so prevelent; and not from cardio or diet change either. Libido is finally coming back; was tanked with tooooo much ADX. (We were getting after it 2-3 times a day at first TRT. It fell off (too much ADX) and now we are almost back to 2 a days.) MD thinks I do not have atrophy. My wife of 2o years says the boys are shrunk. They feel shrunk too me.

Overall I feel pretty darn good. I still have a hint of chronic fatigue. I also have noticed a little brain fog and forgetfullness. A new set of labs were just drawn.

What does "Bro Science" say?

Do I need HCG?

Why the fog?

Thanks


#2

I vote you do nothing unless you feel crappy again. 2x a day is excellent. HcG if your balls are an issue. Otherwise, do nothing and quit screwing around with what appears to be something good.

Brain fog is not a symptom worth trying to fix by altering your TRT. You’re not likely to get 100% improval of all symptoms. I’d PM KSMan if you want to “fine-tune” your regiment by adding supps and stuff but otherwise…quit f’ing it up!


#3

“J-L-W-I-L-S-O-N” Thanks!!! Your spelling is awesome!!!
I figured as much. I heard of some EOD protocols and stuuff and I threw things off. It has been about 3 weeks that things are back in line, for the most part.


#4

[quote]JLWilson wrote:
Brain fog is not a symptom worth trying to fix by altering your TRT. You’re not likely to get 100% improval of all symptoms.
[/quote]

I am sorry, but this is just your opinion JLWilson. You don’t know how bad his brain fog is or if it is a symptom worth fixing. In my case, I could not function due to the brain fog and was lucky/blessed that I was able to keep my job during that time in my life.

We all have to make judgement calls on how we feel, but if you are experiencing significant quality of life issues, then yes you should continue searching and trying things until you find what works.

I agree that there is a curve of diminishing returns and that it is impossible for 95% of people to truly be at 100% all of the time - but that also doesn’t mean that we should just settle for increasing from 25% to 50% functionality when 80% is possible.

HCG can help with Pregnenolone production which can possibly help with brain fog. Excess E2 can equal brain fog. Insufficient E2 can equal brain fog. It is a delicate balancing act. Plus there is a good chance that something else is also wrong. Most with Hormone imbalances also have problems with Thyroid and Cortisol.

External T = no natural LH/FSH production = less CHOL to Pregnenolone conversion = less Cortisol and less DHEA

HCG = mimic’ing of LH = hopefully more stimulation of ‘natural’ pathways.

also did you test for Vitamin D, Cortisol, ferritin, B12, DHEA-S, Pregnenolone, Free t4, free t3, etc?


#5

I’m guessing this is sarcasm? Sorry, sometimes I post from my iPhone. Either way, you found a protocol that works. I apologize-I had been reading a story on another board about a guy who couldn’t find anything that worked. I’m the same way-grass is always greener, right? I think KSMan would be better here than me.

Pure-I too suffered from horrible brain fog too. Concerta turned my life around. Bc of it I could focus and it singlehandedly turned my life around. Brain fog does suck, I agree. It’s his prerogative and I am always for people finding a protocol that works and feeling better because I wouldn’t wish Low T even on my worst enemies.

[quote]hormonal wrote:
“J-L-W-I-L-S-O-N” Thanks!!! Your spelling is awesome!!!
I figured as much. I heard of some EOD protocols and stuuff and I threw things off. It has been about 3 weeks that things are back in line, for the most part.[/quote]


#6

“Bro science” is not welcome here.

Are your testes hanging normally or is your scrotum pulled up tight?

Anastrozole has a ~36 hour half-life. No need to dose more often than EOD.

I think that your wife knows more about your testes than your doctor.

Your post is hard to understand… part of the brain fog?

How much anastrozole are you using per week?
Were your doses constant for a few weeks before the blood draw?
When was the blood drawn relative to prior T injection?


#7

I was doing 75 of T broken up over a weeks time along with 1 mg of ADX every day. Roller coaster!!! 100 of T every 6 days with ADX .5 seems to be the ticket thus far. The boys are tight and small. My wife knows my boys. My MD, not so much. I have a little fog. In my job, that could be bad!!! So do I do HCG to wake up the boys? What’s the deal with the fog? Turns out I may have some brain damage from an old documented injury. Pure chance, thanks for your posts. JL, you too. Doc, of course thank you too.


#8

Brain fog can be from too much E2 or too little.

1mg anastrozole sounds insane and would make most feel very unwell. Get E2 tested.

???
Are your testes hanging normally or is your scrotum pulled up tight?
???


#9

“1mg anastrozole sounds insane and would make most feel very unwell. Get E2 tested.”

   >Just had labs drawn a few weeks ago.  Results will be available soon.

“Are your testes hanging normally or is your scrotum pulled up tight?”

   >50/50.  I was on HCG, but my new MD cut it out for the time being.

New issues.

Carrying fat like a chick, but not as much as when I was on 75mg wk. Still some gyno. I wonder how .5mg of ADX EOD is effecting my E2? Tets results soooon.
Pain at my perineum woke me up. It was pretty bad. I can still feel pain/pressure at my perineum. My last PSA and rectal all indicated things were very, very well. Is it possible a bump to 100mg caused my prostate to inflame? Other than pain, I am not symptomatic in any other way.
Libido is started to drop. Mood is good, but a little brain fade/fog, etc. Morning wood is pretty weak and inconsistent. No correlation to injection, spike and plateau. It just doesnt make sense.
I am starting to have bilateral hip and back pain too. Not from lifting, running, etc. Life is way tooo bzy now. The “C” word always concerns me. I have a high probability of having this some day. BUMMER!
Chronic LUQ dull ache too. I have had this for a long time. Before T.

I was late with my T injection recently by a day and I CRASHED BIG TIME. WOW, WOW, WOW!!!

Comments are always welcome. PURECHANCE, KSMAN, JLWILSON, and others fire away.


#10

TYPO - RUQ pain.


#11

-Well, on the perineum thing, I felt the same thing on HcG but after I rubbed one out I felt better…IDK why.
-If morning wood WAS there and now it’s gone, it’s probably an E2 issue. If it was never there, probably a dosage issue or something else.
-My guess is that your ADX dosage is too high. I could be wrong however. Cut back to .25E3D and see if that helps. Give it about a week.
-Wait for your labs. Right now, it’s a coin flip as to whether you’re too high or too low. I’m guessing you’re too low considering your weekly dosage. A LOT of guys don’t even need ADX on 100mg/wk; I think it should be a reactive measure rather than a preventative measure i.e., don’t use it until you absolutely need it or your E2 is >35. I know the mythical white horse number of 22 pg/ml floats around these boards but EVERYONE is different. I felt like a rock star when my E2 was at 36 and my T was at 719.
-It’s up to you as to whether or not you feel the need to incorporate EOD or HcG. I’m usually against it unless you’ve tried everything else and it just won’t work.

Be patient…


#12

JLWILSON…Copy. That was kind of my thought re; e2 too high or low. Ill see what labs show re; ps numbers and e2. Thanks


#13

[quote]hormonal wrote:
Just had labs drawn a few weeks ago. Results will be available soon.
[/quote]

call your doc. I have found most have the blood test results after 7 days MAXIMUM. They don’t proactively call you because they are too busy with other patients. Call them and ask them to fax you the results today so that you can review them BEFORE you meet with your doctor.


#14

PURECHANCE! C’mon. You are full of info. I enjoy lurking and reading your posts. I know your know MD, but your heart is in the right place. Thanks though.


#15

[quote]hormonal wrote:
So I am feeling better. 100 mg of T every 6 days and .5 ADX EOD. The buds are not so prevelent; and not from cardio or diet change either. Libido is finally coming back; was tanked with tooooo much ADX. (We were getting after it 2-3 times a day at first TRT. It fell off (too much ADX) and now we are almost back to 2 a days.) MD thinks I do not have atrophy. My wife of 2o years says the boys are shrunk. They feel shrunk too me.

Overall I feel pretty darn good. I still have a hint of chronic fatigue. I also have noticed a little brain fog and forgetfullness. A new set of labs were just drawn.

What does “Bro Science” say?

Do I need HCG?

Why the fog?

Thanks[/quote]
when starting trt you go with standard protocol with hcg and T and no adex for 4-5 weeks then retest. Some times many guys get worried and add adex in off the bast just for good measures as they are shooting them selves in the foot. many guys report nipple sensitity then jump on adex when starting TRT, but in reality it is only the estrogen receptors getting stimulating by increase of testosterone. We do not put people on adex untill after the 5 week of start of TRT because we have seen where high e2 actually comes down when T is added…